# SDR DALA2017021701427

- Difficulty date: February 16, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 50,007 hours, 26,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION UPPER SKIN IS CORRODED, STA 943 - 962, LBL 57.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW ERA 5538514AD.
